MathSciNet Relay Station
MathSciNet bibliographic data
MR1752011 14G05 (11G25 14E05 14G15)
Lachaud, Gilles; Perret, Marc Un invariant birationnel des variétés de dimension 3 sur un corps fini. (French) [A birational invariant of 3-folds over a finite field] J. Algebraic Geom. 9 (2000), no. 3, 451–458.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement